# SDR SWIA201023599

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 29,702 hours, 23,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED ROLL WITH FLAPS EXTENDED TO 45Â°.  (FLT 1002)  REPLACED FLAP PANEL.
